Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ULRICH MEDICAL USA SOLIDITY; INSERTER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ULRICH MEDICAL USA SOLIDITY; INSERTER
Model Number
UU042-03-01
Medical Device Problem Code
Detachment of Device or Device Component (2907)
Health Effect - Clinical Code
Spinal Cord Injury (2432)
Date of Event
07/01/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The surgeon tried to manipulate the implant medially to reposition and the inserter became disengaged from the implant and hit the patient.The patient experienced a dural tear.
New Search
Submit an Adverse Event Report
Brand Name
SOLIDITY
Common Device Name
INSERTER
Manufacturer
(Section D)
ULRICH MEDICAL USA
18221 edison ave.
chesterfield MO 63005
MDR Report Key
12345470
Report Number
3005823819-2021-00023
Device Sequence Number
4535718
Product Code
MQP
UDI-Device Identifier
00814386022552
UDI-Public
00814386022552
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
PMA/510(K) Number
K181921
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
08/19/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
UU042-03-01
Device Catalogue Number
UU042-03-01
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/20/2021
Initial Report FDA Received Date
08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;